# SDR AALA20161213013

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 21,052 hours, 8,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  ESCAPE PATH LIGHTING ON SIDEWALL JUST AFT OF FORWARD GALLEY HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
